Skip to Main content Skip to Navigation


hal-01096715v1  Journal articles
Andrei AgrachevLuca RizziPavel Silveira. On conjugate times of LQ optimal control problems
Journal of Dynamical and Control Systems, Springer Verlag, 2014, pp.14
hal-01392516v1  Book sections
Andrei AgrachevDavide BarilariUgo Boscain. Introduction to geodesics in sub-Riemannian geometry
Geometry, Analysis and Dynamics on Sub-Riemannian Manifolds - Volume II, 2016, EMS Series of Lectures in Mathematics
...
hal-00410127v1  Journal articles
Andrei AgrachevUgo BoscainGrégoire CharlotRoberta GhezziMario Sigalotti. Two-Dimensional Almost-Riemannian Structures with Tangency Points
Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 2010, 27 (3), pp.793-307. ⟨10.1016/j.anihpc.2009.11.011⟩
hal-00589699v1  Conference papers
Andrei AgrachevUgo BoscainRoberta GhezziGrégoire CharlotMario Sigalotti. Two-dimensional almost-Riemannian structures with tangency points
48th IEEE Conference on Decision and Control, 2009, China. pp.4340-4345
...
hal-01259762v1  Journal articles
Andrei AgrachevUgo BoscainRobert NeelLuca Rizzi. Intrinsic random walks in Riemannian and sub-Riemannian geometry via volume sampling
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, In press, 24 (3), pp.1075-1105. ⟨10.1051/cocv/2017037⟩